Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces

Dmitri Zaitsev Mathematisches Institut, Eberhard-Karls-Universität Tübingen

TBD mathscidoc:1701.331880

Acta Mathematica, 183, (2), 273-305, 1998.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 110 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{dmitri1998algebraicity,
  title={Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces},
  author={Dmitri Zaitsev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335094489589},
  booktitle={Acta Mathematica},
  volume={183},
  number={2},
  pages={273-305},
  year={1998},
}
Dmitri Zaitsev. Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces. 1998. Vol. 183. In Acta Mathematica. pp.273-305. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203335094489589.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved